# SDR 07FDEA01828

- Difficulty date: May 17, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593920
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME, STA 720 DENTED BETWEEN STRINGER 23-24R REMOVED DAMAGE SECTION OF FRAME REF SRM 53-10-4 FIG 1.  FABRICATED REPAIR PARTS REF SRM 53-10-4 FIG 1.  DRILLED REPAIR PARTS REF 51-10-4, AND INSTALLED NEW REPAIR   PARTS REF SRM 53-10-4 FIG 1.
